MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG ZURICH DISTRACTOR

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG ZURICH DISTRACTOR
Model Number 51-350-30-09
Health Effect - Clinical Code Fall (1848)
Date of Event 06/14/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Distractor broke at the weld between the distraction mechanism and the foot plate.Patient fell of the slide during the consolidation period.Item was removed and replaced by the same item number.
 
Additional Manufacturer Narrative
Tensile cracks and bending were observed under the stereo microscope.There were no indications of material or manufacturing defects observed.The product history device records were also reviewed based on the lot number provided and revealed no abnormalities.The results of the investigation conclude that the root cause for breakages were due to mechanical overload on the device.If further information can be gathered that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
ZURICH DISTRACTOR
Common Device Name
DISTRACTOR
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key6082871
Report Number9610905-2016-00039
Device Sequence Number16522694
Product Code MQN
UDI-Device Identifier00888118080493
UDI-Public(01)00888118080493
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K010139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number51-350-30-09
Device Lot Number31682246
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/07/2016
Supplement Report FDA Received Date12/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age6 YR